Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

Contents of Volume 59, Number 3

All articles in this issue are freely accessible.

A simplified, nonlinear thermodynamic theory of beamshells
J. G. Simmonds.
Quart. Appl. Math. 59 (2001), 401-412
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848525
About thin film micropolar asymptotic equations
G. Bayada, M. Chambat and S. R. Gamouana.
Quart. Appl. Math. 59 (2001), 413-439
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848526
Energy decay for hyperbolic thermoelastic systems of memory type
Luci Harue Fatori and Jaime E. Muñoz Rivera.
Quart. Appl. Math. 59 (2001), 441-458
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848527
The generalized quasilinearization method for parabolic integro-differential equations
A. S. Vatsala and Liwen Wang.
Quart. Appl. Math. 59 (2001), 459-470
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848528
Instabilities of a thermo-mechano-chemical system
Xanthippi Markenscoff.
Quart. Appl. Math. 59 (2001), 471-477
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848529
Dynamic crack propagation in sheets of compressible neo-Hookean material under general in-plane loading
Angelo Marcello Tarantino.
Quart. Appl. Math. 59 (2001), 479-492
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848530
On a uniquely solvable integral equation in a mixed Dirichlet-Neumann problem of acoustic scattering
P. A. Krutitskii.
Quart. Appl. Math. 59 (2001), 493-506
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848531
Steady states for a one-dimensional model of the solar wind
Jack Schaeffer.
Quart. Appl. Math. 59 (2001), 507-528
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848532
Spatial decay of transient end effects in functionally graded heat conducting materials
C. O. Horgan and R. Quintanilla.
Quart. Appl. Math. 59 (2001), 529-542
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848533
The singular perturbation limit of an elastic structure in a rapidly flowing nearly inviscid fluid
Zvi Artstein and Marshall Slemrod.
Quart. Appl. Math. 59 (2001), 543-555
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848534
Asymptotic behaviour of the energy in partially viscoelastic materials
Jaime E. Muñoz Rivera and Alfonso Peres Salvatierra.
Quart. Appl. Math. 59 (2001), 557-578
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848535
Maximal attractor for the system of one-dimensional polytropic viscous ideal gas
Songmu Zheng and Yuming Qin.
Quart. Appl. Math. 59 (2001), 579-599
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: MR1848536

Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website